# SDR HEEA062920

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Part number: BD63
- Condition: Damaged
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITIVE RECEPTACLE FAILED PIN TEST WITH TOOL P/N  PHI10420.   REPLACED WITH SERVICEABLE PART.
